# SDR DXTA200702137

- Difficulty date: April 24, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N701QS
- Make and model: Gulstm 200
- Aircraft serial: 141
- Aircraft time: 527 hours, 322 cycles
- Engine: Pwc PW306A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ELECTRICAL BURNING SMELL EMINATING FROM BEHIND LT PILOT SEAT IN COCKPIT. CHECKED ALL CB'S, NOTHING FOUND (POPPED).  [4-27-07]  PERFORMED ENG RUN AND APCS RUNS FOR COCKPIT SMELLS, RUNS SATISFACTORY. ACCESSED L/R RELAY PANEL FOUND SATISFACTORY. ACCESSED FWD EQUIPMENT CLOSET CB CHR105& CHR203 POPPED. RESEAT OPS CK 115AC OUTLET GOOD. .RE-RACK AIRSHOW COMPUTER. OPS CK GOOD. ACCESSED L/H PILOT WINDSHIELD HEAT T/B. AT OVERHEAD FOUND SATISFACTORY. OPS CHECK DOOR MOTOR GOOD. COULD NOT DUPLICATE BURNING ODOR FOUND AIRCRAFT SATISFACTORY FOR FLIGHT WORK DONE IAW G2000 M/M CH 5-00-00 AND CH 24-00-00.
